# SDR 97ZZZX343

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2097
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON CENTER BOX BETWEEN RIBS 3 AND 4 HAS A CRACK IN LOWER FLANGE OF RIB 4 THAT IS APPROXIMATELY .25 INCH LONG.  CORRECTIVE ACTION:  NR 3 PYLON RIB 4 LOWER FLANGE APPROXIMATELY .25 INCH CRACK HAS BEEN REPORTED TO AVRO/RDO AND IS ACCEPTABLE FOR SERVICE PER RIL HC54R6H9018.  GENERATED W/C FOR REINSP.
